Jul 24, 2001
How much wasting and disease which AIDS patients experience is caused by the medications they take?
Response from Ms. Fields-Gardner
There are many statistics that are not gathered and this is one of those situations. When you talk about "wasting" as a loss of lean tissues, it is likely that the wasting experienced is less of a direct effect of the medications and more of an indirect effect of causing loss of appetite, vomiting, or diarrhea.
As far as "disease" goes, that is quite a complex set of issues and would be easier to discuss if you clarify or specify what you mean by "disease." If you mean the possibility of contributing to heart disease, diabetes, and obesity, there are many theories and controversies about the role of medications in initiating or just making an individual's situation worse more rapidly.
Write back to us with more specifics on what you are concerned about. Hopefully, we can answer your question more specifically and to your better satisfaction.
Juven and diahrea
- Groin Pain After Sex With Hooker Condom Broke Worried I Have HIV
- Loose Stool After Unprotected Anal Sex Sign Of HIV AIDS
- Sore On Penis After Mutual Masturbation Worried I Have HIV
- Azithromycin Dose For Chlamydia
- Can You Use Cipro To Treat A Std?
- Is A Venereal Disease The Same As An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.